# SDR AALA951380

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AA
- Make and model: Boeing 767223
- Aircraft serial: 22313
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1316
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER CORRODED BEYOND SRM LIMITS AT STA 1316.  REQUESTED AUTHORIZATION FROM ENGINEERING TO REMOVE 5 INCHES OFF 39R (STA 1312 TO STA 1317) AND EXTEND STR SPLICE AT STA 1307 AFT TO STA 1323.5.  T.S.T. 40,223.25.  CYCLES, 12,808.  (X)
